CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:82/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Further results on complete permutation monomials over finite fields 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 47-59
Authors:  Feng, Xiutao;  Lin, Dongdai;  Wang, Liping;  Wang, Qiang
Favorite  |  View/Download:93/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Complete permutation polynomials  Monomials  
Dembowski-Ostrom polynomials from reversed Dickson polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 259-271
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Almost perfect nonlinear function  Dembowski-Ostrom polynomial  linearized polynomial  reversed Dickson polynomial  
dembowskiostrompolynomialsfromreverseddicksonpolynomials 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 1, 页码: 259
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:44/0  |  Submit date:2020/01/10
A Cubic E-6-Generalization of the Classical Theorem on Harmonic Polynomials 期刊论文
JOURNAL OF LIE THEORY, 2011, 卷号: 21, 期号: 1, 页码: 145-164
Authors:  Xu, Xiaoping
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Harmonic polynomial  E-6 Lie algebra  irreducible module  Dickson invariant  invariant differential operator  solution space